Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 61, Number 10, 2011

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD
Favourites:
ADD

Integrable deformations of nilpotent color Lie superalgebras
pp. 1797-1808(12)
Authors: Khakimdjanov, Y.; Navarro, R. M.

Favourites:
ADD
Favourites:
ADD

Elastic curves with constant curvature at rest in the hyperbolic plane
pp. 1823-1844(22)
Authors: Arroyo, J.; Garay, O. J.; Mencia, J. J.

Favourites:
ADD
Favourites:
ADD

On higher order geometric and renormalization group flows
pp. 1854-1867(14)
Authors: Prabhu, K.; Das, S.; Kar, S.

Favourites:
ADD

New observables in topological instantonic field theories
pp. 1868-1880(13)
Authors: Losev, A.; Slizovskiy, S.

Favourites:
ADD

The spectral distance in the Moyal plane
pp. 1881-1897(17)
Authors: Cagnache, E.; D'Andrea, F.; Martinetti, P.; Wallet, J. C.

Favourites:
ADD

Representations and cohomology of n-ary multiplicative Hom-Nambu-Lie algebras
pp. 1898-1913(16)
Authors: Ammar, F.; Mabrouk, S.; Makhlouf, A.

Favourites:
ADD

Projective classification of binary and ternary forms
pp. 1914-1927(14)
Authors: Bibikov, P.; Lychagin, V.

Favourites:
ADD

Embedding almost-complex manifolds in almost-complex euclidean spaces
pp. 1928-1931(4)
Authors: Di Scala, A. J.; Zuddas, D.

Favourites:
ADD

Hamilton-Jacobi diffieties
pp. 1932-1949(18)
Author: Vitagliano, L.

Favourites:
ADD

Lovelock's theorem revisited
pp. 1950-1956(7)
Authors: Navarro, A.; Navarro, J.

Favourites:
ADD

On complete submanifolds with bounded mean curvature
pp. 1957-1964(8)
Authors: Barbosa, E. R.; Araujo, K. O.

Favourites:
ADD

Total mass under connection Ricci flow
pp. 1965-1975(11)
Authors: Sheng, W.; Wu, C.

Favourites:
ADD

Generalized holomorphic structures
pp. 1976-1984(9)
Author: Wang, Y.

Favourites:
ADD

On time-like Willmore surfaces in Minkowski space
pp. 1985-1995(11)
Authors: Bergner, M.; Schafer, L.

Favourites:
ADD

Full exceptional collections on the Lagrangian Grassmannians LG(4,8) and LG(5,10)
pp. 1996-2014(19)
Authors: Polishchuk, A.; Samokhin, A.

Favourites:
ADD

The integrability of the 2-Toda lattice on a simple Lie algebra
pp. 2015-2032(18)
Author: Ben Abdeljelil, K.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more